MAUDE Adverse Event Report: ARTHREX, INC. TRIAL HUMERAL INSERT XS/33 +3MM; ORTHOPAEDIC TEMPLATE

ARTHREX, INC. TRIAL HUMERAL INSERT XS/33 +3MM; ORTHOPAEDIC TEMPLATE
Model Number TRIAL HUMERAL INSERT XS/33 +3MM
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/14/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 04/14/2025, a sales representative reported via (b)(4) that (2) ar-9530xs-03 trial, humeral insert are broken around the holes.This occurred during a case with no effect on the patient.
 
Additional Manufacturer Narrative
Complaint allegation is confirmed.Upon visual inspection, it was noted that the device was broken into two, and scratches and damage were around the edges and holes around it.Functional testing was not performed due to the damage to the device.The most likely cause can be attributed to damage incurred during the insertion and/or removal process of the device.

Brand Name
TRIAL HUMERAL INSERT XS/33 +3MM
Common Device Name
ORTHOPAEDIC TEMPLATE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key21945290
Report Number1220246-2025-01845
Device Sequence Number18232368
Product Code HWT
UDI-Device Identifier00888867406582
UDI-Public(01)00888867406582(11)220610(10)465327
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 07/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTRIAL HUMERAL INSERT XS/33 +3MM
Device Catalogue NumberAR-9530XS-03
Device Lot Number465327
Was Device Available for Evaluation? Yes
Distributor Facility Aware Date04/14/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/14/2025
Supplement Date Received by Manufacturer06/23/2025
Initial Report FDA Received Date05/01/2025
Supplement Report FDA Received Date07/16/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/10/2022
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown